Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 6, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Mar 29, 2012, 9:27 PM CDT for Webb County, Texas. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2012, 9:27 PM CDT (02:27 UTC)
- Expired
- Mar 29, 2012, 10:38 PM CDT
- In force
- 71 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 200 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2908 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- -0.4
- Supercell composite
- -2.5
The text
As transmitted, in the capitals the NWS used until 2016.
964
WGUS54 KCRP 300227
FFWCRP
TXC479-300430-
/O.NEW.KCRP.FF.W.0006.120330T0227Z-120330T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
927 PM CDT THU MAR 29 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1130 PM CDT
* AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 1 TO 2 INCHES OF RAINFALL HAS FALLEN
ACROSS THE LAREDO AND RIO BRAVO AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...DOCTORS HOSPITAL OF LAREDO...EL CENIZO...LAREDO
COMMUNITY COLLEGE...LAREDO COUNTRY CLUB AND LAREDO INTERNATIONAL
AIRPORT AND RIO BRAVO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED
AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 2733 9954 2734 9952 2736 9952 2738 9950
2746 9951 2749 9949 2749 9953 2756 9952
2759 9953 2763 9943 2735 9937 2729 9950
2730 9953
$$
TE2 follow-up statements
641
WGUS74 KCRP 300328
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1028 PM CDT THU MAR 29 2012
TXC479-300430-
/O.CON.KCRP.FF.W.0006.000000T0000Z-120330T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB-
INCLUDING THE CITY OF LAREDO
1028 PM CDT THU MAR 29 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTH CENTRAL WEBB COUNTY...
AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED
1 TO 2 INCHES OF RAINFALL AMOUNTS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCTORS
HOSPITAL OF LAREDO...EL CENIZO...LAREDO COMMUNITY COLLEGE...LAREDO
COUNTRY CLUB...LAREDO INTERNATIONAL AIRPORT AND RIO BRAVO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1/4 TO 1/2 INCH ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 2733 9954 2734 9952 2736 9952 2738 9950
2746 9951 2749 9949 2749 9953 2756 9952
2759 9953 2763 9943 2735 9937 2729 9950
2730 9953
$$
TE481
WGUS74 KCRP 300338
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1038 PM CDT THU MAR 29 2012
TXC479-300347-
/O.CAN.KCRP.FF.W.0006.000000T0000Z-120330T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB-
INCLUDING THE CITY OF LAREDO
1038 PM CDT THU MAR 29 2012
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL WEBB
COUNTY...
THUNDERSTORMS WITH HEAVY RAIN HAVE MOVED NORTH INTO NORTHEASTERN
WEBB COUNTY. THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 2733 9954 2734 9952 2736 9952 2738 9950
2746 9951 2749 9949 2749 9953 2756 9952
2759 9953 2763 9943 2735 9937 2729 9950
2730 9953
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 9:10 PM CDT, 17 minutes earlier.
Area forecast discussion, Mar 29, 9:10 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 910 PM CDT THU MAR 29 2012 .DISCUSSION...AS THE MESOSCALE CONVECTIVE VORTEX LIFTED INTO SOUTHEAST TEXAS LATE THIS AFTERNOON...AIR MASS BECAME STRONGLY UNSTABLE OVER THE COASTAL PLAINS WITH LIFTED INDECES AROUND -10 DEGREES AND CAPE VALUES AROUND 3000 J/KG. STRONG TO SEVERE STORMS DEVELOPED ALONG THE SEA BREEZE WITH THE MOST SEVERE AFFECTING ROBSTOWN WITH DAMAGING WINDS AND HAIL UP TO 2 INCHES. MOST OF THE ACTIVITY DIMINISHED WITH THE LOSS OF HEATING AND WEAK STABILIZATION BEHIND THE SEA BREEZE. BUT MORE ACTIVITY LINGERING OVER DEEP SOUTH TEXAS HAS SHOWN A DRIFT TO THE NORTHEAST AHEAD OF AN UPPER LEVEL SHORT WAVE TROUGH NORTH OF MONTERREY MOVES EAST-NORTHEAST. WILL MODIFY POPS TO SHOW BEST CHANCES FROM SOUTHWEST TO LIMITED NORTHEAST AND OVER THE GULF WATERS. MODELS SHOW THIS VERY UNSTABLE AIRMASS TO REMAIN OVER THE REGION FOR FRIDAY. FORECAST INSTABILITY FIELDS SHOW CAPE FROM 3500-4000 J/KG OVER THE INLAND COASTAL PLAINS AND BRUSH COUNTRY WITH LIFTED INDEX VALUES AROUND -11 TO -12 DEGREES WITH LIMITED CONVECTIVE INHIBITION. RAISED POPS TO LOW END CHANCE OVER MOST OF THE BRUSH COUNTRY TO INLAND COASTAL PLAINS FRIDAY AFTERNOON. POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS AGAIN TOMORROW AFTERNOON INTO THE EVENING. && .PREV DISCUSSION... /ISSUED 642 PM CDT THU MAR 29 2012/ DISCUSSION...SEE AVIATION SECTION BELOW. AVIATION...ONGOING CONVECTION ALONG A SEA BREEZE THIS AFTERNOON WILL CONTINUE TO MOVE SLOWLY WEST THRU THE EVENING HOURS. AREAS AHEAD OF AND IN THE WAKE OF THE SEA BREEZE ARE GENERALLY VFR. THESE STORMS ARE EXPECTED TO DIMINISH OVER THE NEXT TWO TO THREE HOURS...HOWEVER THUNDERSTORMS ACROSS MEX ARE EXPECTED TO AFFECT LRD LATER THIS EVENING TOWARD MIDNIGHT. THIS SYSTEM IS EXPECTED TO GENERALLY MOVE E TO SE OVERNIGHT ACROSS S TX. GENERALLY MVFR CIGS ARE EXPECTED TO DVLP OVERNIGHT WITH IFR/LIFR CONDITIONS IN AND NEAR TSRA'S. ONCE THIS STORM SYSTEM HAS EXITED THE AREA...VFR CONDITIONS ARE EXPECTED TO DVLP BY FRI AFTERNOON. PREV DISCUSSION... /ISSUED 333 PM CDT THU MAR 29 2012/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...ATMOSPHERE WAS PRETTY WORKED OVER TODAY FROM LAST NIGHT/S CONVECTION WITH REMNANT MCV NOTED ACROSS HGX CWA. LOW CLOUD DECK HAS BEEN SLOW TO MIX OUT ACROSS BRUSH COUNTRY...BUT IS FINALLY STARTING TO DO SO AND ALL IN ALL ATMOSPHERE IS GRADUALLY BECOMING MORE UNSTABLE AGAIN. PATTERN LOOKS MORE LIKE MAY THAN MARCH WITH VORT MAXES TRAVERSING ACROSS SOUTH TX IN THE MID LEVEL FLOW PRODUCING CONTINUING CHANCES OF SHOWERS AND THUNDERSTORMS. OVER THE PAST HOUR CONVECTION HAS BEEN TRYING TO FIRE ALONG THE SEABREEZE AS IT MOVES INLAND. THE COMBINATION OF AN INCREASINGLY UNSTABLE AIRMASS AND AN AXIS OF HIGHER PWATS DRAPED FROM SW TO NE ACROSS THE COASTAL PLAINS SHOULD ALLOW ADDITIONAL CONVECTION TO DEVELOP ALONG THE SEABREEZE THROUGH EARLY EVENING. ATTENTION THEN TURNS TO THE WEST WHERE CONVECTION IS CURRENTLY DEVELOPING ACROSS HIGHER TERRAIN OF OLD MEX. HIRES MODELS PROVIDE A VARIETY OF OUTPUT WITH 4KM WRF DEVELOPING SIGNIFICANT CONVECTION ACROSS MUCH OF S TX THIS EVENING WHILE HRRR IS MORE OF THE ISOLATED VARIETY. HRRR INITIALIZED MUCH BETTER THAN 4KM WRF SO HAVE LEANED MORE TOWARDS ITS OUTPUT FOR TONIGHT. TRIMMED POPS SOME FOR TONIGHT OUT WEST BUT NOT AS DRY AS HRRR GIVEN UNCERTAINTY. ANY STORMS THAT DEVELOP MAY BRIEFLY PULSE TO STRONG/SEVERE LEVELS BUT WIDESPREAD SEVERE WX IS NOT CURRENTLY ANTICIPATED. TOMORROW S TX IS PROG TO BE IN BETWEEN VORT MAXES AND SHOULD GENERALLY BE DRY ASIDE FROM ISOLATED CONVECTION DEVELOPING FROM DAYTIME MIXING AND INTERACTIONS WITH THE SEABREEZE. STRONGER VORT MAX PROG TO APPROACH AREA FRI NIGHT WITH GOOD PVA...INSTABILITY...AND MOISTURE TO EXIST FOR MCS FEATURE TO POSSIBLY DEVELOP ALONG RIO GRANDE AND MOVE WEST THROUGH THE NIGHT. STRONG WINDS AND HAIL MAY OCCUR IF MCS DEVELOPS BUT FINER DETAILS TO COME IN FUTURE FORECASTS. TEMPS THROUGH THE SHORT TERM PERIOD WILL BE DEPENDENT ON IF THEY BECOME RAIN COOLED AND HOW MUCH CLOUD COVER DEVELOPS FROM CONVECTION. FOR NOW HAVE GONE GENERALLY WITH A MOS BLEND. LONG TERM (SATURDAY THROUGH THURSDAY)...EXPECT NOCTURNAL MCS TO BE MOVING OUT OF THE FORECAST AREA BY THE START OF THE EXTENDED PERIOD. HAVE ADDED 20 POPS TO THE FAR EAST TO ACCOUNT FOR TIMING OF THE CONVECTION POSSIBLY LASTING INTO THE SATURDAY MORNING TIME PERIOD. EXPECT TIMING WILL BE SIMILAR TO THE CONVECTION THE PAST TWO NIGHTS. BY SATURDAY NIGHT LOOKS LIKE ALTHOUGH THUNDERSTORMS OVER THE SIERRA MADRE ARE POSSIBLE...THE MOVEMENT SHOULD BE QUITE DIFFERENT THAN OTHER NIGHTS HAVE BEEN AND WILL BE. CORFIDI VECTORS AND THICKNESS CONTOURS WOULD INDICATE AN ALMOST DUE SOUTH MOVEMENT SO HAVE OPTED TO TAKE PRECIP WORDING OUT OF THE FORECAST FOR SATURDAY NIGHT. COLD FRONT STILL ON TRACK FOR MONDAY...WITH RATHER IMPRESSIVE MODEL AGREEMENT FOR FOUR DAYS OUT. TIMING IS CLOSER TO THE SLOWER ECMWF FROM YDAY RUNS AND HAVE STUCK MAINLY WITH THE ECMWF FOR THE FORECAST THIS AFTERNOON. PRECIP CHANCES DO NOT LOOK GREAT AT THIS TIME...WITH SLIGHT CHANCES IN THE EAST. BEHIND THE FRONT LOOK FOR A MODEST COOL DOWN OF 5 TO 10 DEGREES FOR THE NEXT FEW DAYS WITH DRIER CONDITIONS AND MOSTLY CLEAR SKIES. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 69 86 68 86 68 / 40 30 30 20 10 VICTORIA 67 84 67 84 68 / 20 20 20 20 10 LAREDO 68 92 69 93 69 / 50 20 50 10 10 ALICE 68 89 66 89 68 / 50 30 40 10 10 ROCKPORT 69 82 69 80 70 / 20 20 20 20 10 COTULLA 67 86 65 88 67 / 40 30 50 10 10 KINGSVILLE 69 87 68 88 67 / 50 30 30 20 10 NAVY CORPUS 71 81 68 82 69 / 30 20 20 20 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TMT/89...SHORT TERM
Hazardous weather outlook, Mar 29, 5:47 AM CDT, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 547 AM CDT THU MAR 29 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-301100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 547 AM CDT THU MAR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE SOUTHERN COASTAL BEND DURING EARLY MORNING HOURS. ONE OR TWO STORMS MAY BECOME STRONG WITH WIND GUSTS TO 45 MPH AND SMALL HAIL. SCATTERED THUNDERSTORM ACTIVITY MAY FLAIR UP AGAIN THIS EVENING OVER THE RIO GRANDE PLAINS AND THEN MAY PUSH INTO THE BRUSH COUNTRY LATER IN THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTH TEXAS FRIDAY...AND MAINLY ACROSS THE BRUSH COUNTRY SATURDAY NIGHT. CLOUD TO GROUND LIGHTNING STRIKES CAN BE EXPECTED. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SCC/TB
In the hours before
Special weather statement, Mar 29, 6:05 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 605 PM CDT THU MAR 29 2012 TXZ232-300000- BEE- 605 PM CDT THU MAR 29 2012 ...A STRONG THUNDERSTORM WAS AFFECTING BEE COUNTY... AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEEVILLE...MOVING NORTHWEST AT 5 MPH. THIS STORM WILL BE NEAR... NORMANNA BY 700 PM CDT. DIME SIZE HAIL...FREQUENT LIGHTNING AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. TMT
Local storm report, Mar 29, 6:25 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
625 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL BEEVILLE 28.41N 97.75W
03/29/2012 E1.00 INCH BEE TX FIRE DEPT/RESCUE
SEVERAL HAIL REPORTS RANGING FROM PEA TO QUARTER SIZE
REPORTED IN BEEVILLE.
&&
HARTLocal storm report, Mar 29, 6:31 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
631 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 1 NE BEEVILLE 28.42N 97.74W
03/29/2012 M1.00 INCH BEE TX TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZE HAIL NE OF BEEVILLE.
&&
HARTLocal storm report, Mar 29, 6:58 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
658 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 2 NW CORPUS CHRISTI 27.79N 97.52W
03/29/2012 E0.75 INCH NUECES TX TRAINED SPOTTER
0423 PM HAIL 4 NW CORPUS CHRISTI 27.75N 97.34W
03/29/2012 E1.00 INCH GMZ230 TX PUBLIC
REPORTED FROM STRIPES CONVENIENCE STORE.
0433 PM HAIL CORPUS CHRISTI 27.71N 97.29W
03/29/2012 M0.75 INCH NUECES TX NWS EMPLOYEE
HAIL APPROACHING PENNY AND DIME SIZE FALLING AT NWS
OFFICE.
0502 PM TSTM WND GST 8 W ROBSTOWN 27.80N 97.79W
03/29/2012 E60.00 MPH NUECES TX NWS EMPLOYEE
50 TO 60 MPH WINDS APPROX 8 MILES WEST OF ROBSTOWN AT HWY
44 AND CR83. POSSIBLE MICROBURT A FEW MILES TO THE SOUTH.
DUST CURL NOTED IN FIELD. TIME IS APPROX.
0502 PM HAIL 1 SSE ROBSTOWN 27.79N 97.65W
03/29/2012 E1.00 INCH NUECES TX PUBLIC
REPORTED AT INTERSECTION OF HIGHWAY 44 AND 77.
0508 PM HAIL 1 NE ROBSTOWN 27.81N 97.65W
03/29/2012 E0.75 INCH NUECES TX NWS EMPLOYEE
FALLING AT FAIRGROUNDS.
0510 PM HAIL 1 N ROBSTOWN 27.81N 97.66W
03/29/2012 E1.00 INCH NUECES TX NWS EMPLOYEE
REPORTED JUST WEST OF FAIRGROUNDS.
0512 PM HAIL 1 W ROBSTOWN 27.80N 97.68W
03/29/2012 E1.75 INCH NUECES TX PUBLIC
REPORTED JUST WEST OF ROBSTOWN.
0513 PM TSTM WND DMG 2 SW ROBSTOWN 27.78N 97.68W
03/29/2012 NUECES TX NWS EMPLOYEE
TELEPHONE POLE SNAPPED AT CR79 AND OLD ROBSTOWN ROAD.
NICKEL SIZE HAIL ALSO REPORTED.
0622 PM HAIL BEEVILLE 28.41N 97.75W
03/29/2012 E1.00 INCH BEE TX FIRE DEPT/RESCUE
SEVERAL HAIL REPORTS RANGING FROM PEA TO QUARTER SIZE
REPORTED IN BEEVILLE.
0629 PM HAIL 1 NE BEEVILLE 28.42N 97.74W
03/29/2012 M1.00 INCH BEE TX TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZE HAIL NE OF BEEVILLE.
&&
HARTSpecial weather statement, Mar 29, 9:04 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 904 PM CDT THU MAR 29 2012 TXZ239-300300- WEBB- 904 PM CDT THU MAR 29 2012 ...STRONG THUNDERSTORMS WERE AFFECTING WEBB COUNTY... AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF AGUILARES...OR 20 MILES SOUTHEAST OF LAREDO...MOVING NORTH AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED JUST WEST OF RIO BRAVO AND WAS MOVING EAST AT 10 MPH. THIS STORM WILL BE NEAR... 5 MILES NORTHEAST OF TEXAS A M INTERNATIONAL UNIVERSITY BY 935 PM CDT. 6 MILES NORTHEAST OF LAREDO COUNTRY CLUB BY 940 PM CDT. 5 MILES NORTHEAST OF ORVIL BY 945 PM CDT. UNITEC INDUSTRIAL PARK BY 950 PM CDT. BOTINES BY 1000 PM CDT. PEOPLE IN CENTRAL WEBB COUNTY...INCLUDING THE CITIES OF UNITEC INDUSTRIAL PARK AND BOTINES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORM. HEAVY RAIN WITH AMOUNTS UP TO 1 INCH ARE ALSO POSSIBLE. TE
Local storm report, Mar 29, 9:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
921 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL LAREDO 27.53N 99.49W
03/29/2012 M1.00 INCH WEBB TX AMATEUR RADIO
NEAR DEL MAR BLVD AND INTERSTATE 35
&&
DVOGELSAThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 9:14 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 46 min |
| Mar 29, 9:18 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 42 min |
| Mar 29, 9:47 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 23 min |
| Mar 29, 9:51 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 54 min |
| Mar 29, 10:06 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 39 min |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.